??? I really can't say I understand your post above Vickie??...I truly was trying to help you go back and see if there was anything that helped with your specific computer problem...that is why I did the link, to help you:)
Then when you asked me again, I was just suggesting that many of us are not experts with the computer and gave a good suggestion of a place that helped me...the Geek Squad..
This has nothing to do with the entire OT thread ......It was JUST for the question you had about your computer/phone being logged in or out.
I enjoy many of the OT threads that are "for fun" and where we all get to participate and play "games"....those are definitely a good break from everything.
I was also just spending a bunch of time on another thread you just put up with your question about the Lyrica and other nerve pain meds and now that has disappeared??? Did you delete that thread????So, it's whacky around here !!
If you think for any reason I did something negative on this post then please email me as I was only offering to help you with your one question about your computer/phone.....Don't see why you got all upset over this?
Post Edited (Snowbunny21) : 7/30/2013 3:25:51 AM (GMT-6)